MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOSHIELD PRESSURE CONTROLLING SYRINGE; CATHETER, IRRIGATION

MAQUET CARDIOVASCULAR LLC VASOSHIELD PRESSURE CONTROLLING SYRINGE; CATHETER, IRRIGATION
Model Number VASOSHIELD PRESSURE CONTROLLING SYRINGE
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id (b)(4).
 
Event or Problem Description
Related to (b)(4).Ssu (b)(6) reported customer complains that the shelf life of the delivery of 5 packs of cvh-5001 vasoshield pressure controlling syringe | is too short < 12 months.A maximum usage time of 13 weeks after delivery is too short.Devices were withdrawn from circulation at the end of the period of use - therefore no use on patients, no impairment and/or damage.
 
Additional Manufacturer Narrative
It has been determined complaints (tw#: (b)(4)) do not meet the definition of a complaint per mcv00022015.Customer did not accept the devices because the devices they received had a relatively shorter shelf life, the devices were not defective and no adverse event was reported.Therefore, the complaint will be cancelled.
 
Event or Problem Description
It has been determined complaints (tw#: (b)(4)) do not meet the definition of a complaint per (b)(4).Customer did not accept the devices because the devices they received had a relatively shorter shelf life, the devices were not defective and no adverse event was reported.Therefore, the complaint will be cancelled.

Brand Name
VASOSHIELD PRESSURE CONTROLLING SYRINGE
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key15153544
Report Number2242352-2022-00663
Device Sequence Number5601911
Product Code GBX
UDI-Device Identifier00607567700468
UDI-Public00607567700468
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K082725
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/08/2022
Device Model NumberVASOSHIELD PRESSURE CONTROLLING SYRINGE
Device Catalogue NumberC-VH-5001
Device Lot Number25152389
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2022
Supplement Date Received by Manufacturer08/18/2022
Initial Report FDA Received Date08/02/2022
Supplement Report FDA Received Date08/19/2022
Date Device Manufactured07/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown